Alert archive / New Mexico / High Wind Warnings in 2019

High Wind Warning 3, NWS Albuquerque, NM

February 3, 2019

NWS Albuquerque, NM issued this high wind warning at Feb 3, 2019, 2:55 AM MST. It took effect at Feb 3, 2019, 4:00 AM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2019, 2:55 AM MST (09:55 UTC)
In effect from
Feb 3, 2019, 4:00 AM MST
Expired
Feb 3, 2019, 8:29 PM MST
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

028 
WWUS75 KABQ 030955
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
255 AM MST Sun Feb 3 2019

...STRONG WINDS OVER PORTIONS OF EASTERN NEW MEXICO TODAY...

.A storm system to our west will bring strong to locally high 
winds today across the east slopes of the central mountains and 
adjacent eastern highlands, onto portions of the eastern plains.
The strongest winds will be over the northern peaks of the Sangre
de Cristo Mountains and the east slopes of the Sangres, where a
high winds warning exists. Winds will peak early to mid afternoon
before decreasing as cloud cover increases. Localized blowing 
snow is likely on the mountain peaks. 

NMZ513-515-031900-
/O.UPG.KABQ.WI.Y.0007.190203T1100Z-190204T0600Z/
/O.NEW.KABQ.HW.W.0003.190203T1100Z-190204T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-
255 AM MST Sun Feb 3 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM EARLY THIS MORNING TO
11 PM MST THIS EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 4 AM early this morning to
11 PM MST this evening. The Wind Advisory is no longer in effect.

* LOCATION...This includes the northern Sangre de Cristo 
  Mountains above 9500 feet, and the east slopes of the Sangre 
  de Cristo Mountains. 

* WINDS...Westerly at 35 to 45 mph with gusts near 65 mph.

* TIMING...Winds will quickly increase this morning and peak
  during the early to mid afternoon before slowly decreasing. 

* VISIBILITY...Visibility may be locally reduced below 2 miles in
  blowing snow. 

* LOCAL IMPACTS...Dangerous cross winds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ514-523-526>529-531>534-539-540-031900-
/O.CON.KABQ.WI.Y.0007.190203T1100Z-190204T0600Z/
Southern Sangre de Cristos above 9500 feet-Central Highlands-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Eastern Lincoln County-Southwest Chaves County-
255 AM MST Sun Feb 3 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING
TO 11 PM MST THIS EVENING...

* LOCATION...Portions of central and eastern New Mexico.

* WINDS...Westerly at 30 to 40 mph with gusts of 50 to 55 mph.

* TIMING...Winds will quickly increase this morning and peak 
  during the early to mid afternoon before slowly decreasing. 

* VISIBILITY...Visibility may be locally reduced below 5 miles 
  in blowing dust. 

* LOCAL IMPACTS...Dangerous crosswinds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ502-031900-
/O.CON.KABQ.WI.Y.0007.190203T1100Z-190203T1900Z/
Chuska Mountains-
255 AM MST Sun Feb 3 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING
TO NOON MST TODAY...

* LOCATION...Chuska Mountains.

* WINDS...Westerly at 30 to 40 mph with gusts near 55 mph.

* TIMING...Winds will quickly increase early this morning and peak
  late this morning before decreasing this afternoon.
 
* VISIBILITY...Visibility may be locally reduced below 2 miles in blowing
  snow. 

* LOCAL IMPACTS...Dangerous crosswinds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

40
3 follow-up statements
840 
WWUS75 KABQ 031853
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1153 AM MST Sun Feb 3 2019

...STRONG WINDS OVER PORTIONS OF CENTRAL AND EASTERN NEW MEXICO 
TODAY...

.An upper level trough passing north of New Mexico will continue
to produce strong to locally high winds today across the central 
mountain chain, adjacent east slopes and east central plains. The 
strongest winds will be over the northern peaks and east slopes of
the Sangre de Cristo Mountains, where gusts around 60 mph are 
expected. Wind speeds will peak around mid afternoon, then weaken 
with sunset at lower elevations. In the mountains strong winds 
will persist through the evening. Localized blowing snow will 
occur in the mountains, and peaks of the Sangre de Cristos will 
accumulate a few inches of new snow.

NMZ502-032000-
/O.EXP.KABQ.WI.Y.0007.000000T0000Z-190203T1900Z/
Chuska Mountains-
1153 AM MST Sun Feb 3 2019

...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY...

Localized wind gusts to 50 mph may continue across higher peaks 
into the early afternoon, but wind speeds will generally trend 
weaker; therefore, the Wind Advisory will be allowed to expire.

$$

NMZ513-515-040100-
/O.CON.KABQ.HW.W.0003.000000T0000Z-190204T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-
1153 AM MST Sun Feb 3 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* LOCATION...This includes the northern Sangre de Cristo 
  Mountains above 9500 feet, and the east slopes of the Sangre 
  de Cristo Mountains. 

* WINDS...West 35 to 45 mph with gusts up to 65 mph.

* TIMING...Winds will peak in strength during the early to mid 
  afternoon before slowly decreasing during the evening. 

* VISIBILITY...Visibility may be locally reduced below 1 mile in 
  blowing snow. 

* LOCAL IMPACTS...Dangerous cross winds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ521-535-040100-
/O.EXB.KABQ.WI.Y.0007.190203T1900Z-190204T0600Z/
Sandia/Manzano Mountains-Curry County-
1153 AM MST Sun Feb 3 2019

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect until 11 PM MST this evening. 

* LOCATION...Sandia and Manzano Mountains, as well as Curry
  County, including Sandia Park and Clovis.

* WINDS...West and southwest at 25 to 35 mph with gusts around 50
  mph.

* TIMING...Winds will peak in strength during the early to mid
  afternoon, then weaken with sunset, except in the mountains
  where strong winds will linger into the evening.
 
* VISIBILITY...Visibility may drop below 1 mile in blowing snow 
  in the mountains. 

* LOCAL IMPACTS...Dangerous crosswinds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ514-523-526>529-531>534-539-540-040100-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-190204T0600Z/
Southern Sangre de Cristos above 9500 feet-Central Highlands-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Eastern Lincoln County-Southwest Chaves County-
1153 AM MST Sun Feb 3 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATION...Portions of central and eastern New Mexico.

* WINDS...West and southwest 25 to 40 mph with gusts up to 55 
  mph.

* TIMING...Winds will peak in strength during the early to mid
  afternoon, then decrease with sunset, except in the mountains
  where strong winds will linger into the evening.
 
* VISIBILITY...Visibility may drop below 5 miles at times due to
  blowing dust in dust-prone locations. Blowing snow may drop the
  visibility below 1 mile at times in the mountains. 

* LOCAL IMPACTS...Dangerous crosswinds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

44
662 
WWUS75 KABQ 040051
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
551 PM MST Sun Feb 3 2019

...STRONG WINDS TO CONTINUE OVER THE CENTRAL MOUNTAIN CHAIN OF NEW
MEXICO THROUGH THE EVENING...

NMZ531>535-040200-
/O.CAN.KABQ.WI.Y.0007.000000T0000Z-190204T0600Z/
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-
551 PM MST Sun Feb 3 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Wind Advisory. 

A few intermittent wind gusts to 25 to 30 mph will be possible
through 7 pm, but wind speeds should continue to decrease in speed
through the evening.

$$

NMZ513-515-040600-
/O.CON.KABQ.HW.W.0003.000000T0000Z-190204T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-
551 PM MST Sun Feb 3 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* LOCATION...This includes the northern Sangre de Cristo 
  Mountains above 9500 feet, and the east slopes of the Sangre 
  de Cristo Mountains. 

* WINDS...West 35 to 45 mph with gusts up to 60 mph.

* TIMING...Winds will still have the potential for occasional
  gusts of 50 to 60 mph, but will be slowly decreasing through 
  the evening.
 
* VISIBILITY...Widespread visibility reductions are not
  anticipated. 

* LOCAL IMPACTS...Dangerous cross winds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ514-521-523-526>529-539-540-040600-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-190204T0600Z/
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-Central Highlands-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-
Eastern Lincoln County-Southwest Chaves County-
551 PM MST Sun Feb 3 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATION...The central mountain chain and adjacent highlands
  within New Mexico.

* WINDS...West and southwest 25 to 35 mph with gusts up to 50 mph. 

* TIMING...Winds will still have the potential for occasional
  gusts of 40 to 50 mph, but will be slowly decreasing through 
  the evening.

* VISIBILITY...Widespread visibility reductions are not
  anticipated.  

* LOCAL IMPACTS...Dangerous crosswinds are likely on north to 
  south oriented roadways. Take action to secure trash cans, 
  lawn furniture, and other loose or lightweight outdoor 
  objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
197 
WWUS75 KABQ 040329
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
829 PM MST Sun Feb 3 2019


NMZ513-515-040430-
/O.CAN.KABQ.HW.W.0003.000000T0000Z-190204T0600Z/
Northern Sangre de Cristos above 9500 feet/Red River-
East Slopes Sangre de Cristo Mountains-
829 PM MST Sun Feb 3 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
High Wind Warning. 

Winds have decreased in speed substantially. A few intermittent
strong gusts will be possible through midnight, but the the trend
for lighter wind speeds will continue overnight.

$$

NMZ514-521-523-526>529-539-540-040430-
/O.CAN.KABQ.WI.Y.0007.000000T0000Z-190204T0600Z/
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-Central Highlands-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-
Eastern Lincoln County-Southwest Chaves County-
829 PM MST Sun Feb 3 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Wind Advisory. 

Winds have decreased in speed substantially. A few intermittent
strong gusts will be possible through midnight, but the the trend
for lighter wind speeds will continue overnight.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 3, 2:37 AM MST, 18 minutes earlier.

Area forecast discussion, Feb 3, 2:37 AM MST, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
237 AM MST Sun Feb 3 2019

.SYNOPSIS...
A weakening storm system will spread rain and high elevation snow
showers across central and western New Mexico today. Aside from the
snow accumulations across the Tusas Mountains, amounts will be light.
Strong to damaging winds will be the main story today, especially
along and east of the Central Mountain Chain. Gusts between 50 and 60
mph will be possible. Light showers will remain possible across the
high terrain Monday and Tuesday, while breezy to windy conditions
persist across the plains. Another storm system will spread
precipitation across much of western and central New Mexico Wednesday
into early Thursday.

&&

.DISCUSSION...
The storm system over California will continue to shift east-
northeastward and weaken today. The remnant trough will cross
Colorado and northern NM later today. Currently ahead of the system,
a nice area of rain showers is moving across Arizona. Models suggest
that much of this precipitation will diminish before making it into
NM, however, all hope is not lost. Strong westerly winds aloft will
spread over NM today will result in strong orographic lift,
particularly across northwest NM over the Tusas Mountains. Areas
mainly above 8000-8500 feet east of Chama will see several inches of
snow today, and a Winter Weather Advisory remains in effect.
Additionally, an associated cold front, albeit rather weak, should
spark a few showers as it shifts eastward today. These showers will
favor the higher terrain of central and western NM. Amounts will be
light and these showers may also produce gusty winds. Though eastern
NM will remain dry, the aforementioned strong winds aloft will play a
different role there. These winds, combined with moderate mixing and
a 992-993mb surface low over Colorado will yield strong winds along
and east of the Central Mountain Chain. Models suggest 700 mb winds
near 60kt over the Sangre de Cristo Mountains. Will opt to upgrade
the Wind Advisory for the northern Sangres and the east slopes of the
Sangres to a High Wind Warning. Cloud cover continues to be a
concern that speeds will struggle to reach warning criteria, however,
based on satellite imagery, a mountain wave is already occurring to
the east of the Sangres. This wave may only intensify later today as
a strong inversion near mountain top level is noted in forecast
soundings this afternoon. This may increase the potential for
damaging wind gusts.

On Monday and Tuesday, the moisture across western and central NM
doesn't go anywhere, and in fact, some additional low level moisture
may move in from AZ. Given the continued strong west to southwest
flow aloft, orographic lift should continue to produce some light
showers favoring the high terrain. Meanwhile, breezy to windy
conditions will persist across the east.

All eyes are then on the next system slated for mid week. Models seem
to be coming into better agreement regarding the timing and strength
of the system. The upper level low will drop southward across the
Great basin on Wednesday before shifting eastward over NM Wednesday
night and Thursday. Precipitation looks to begin across western NM
Wednesday morning and will quickly expand eastward to the Central
Mountain Chain. Strong west/southwest (downslope) winds may largely keep
precip from shifting over the eastern plains. What about the
subtropical tap? Well, it looks like the bulk of the subtropical
moisture will remain south and east of the state, but the GFS
continues to try to advect some of the moisture northward into
central NM. Though the details of how much precip remain uncertain,
it does look like temperatures will drop quickly as the trough
crosses the state. 700 mb temperatures will fall between -10 and -14C
by late Wednesday night. Therefore, an abrupt change in high
temperatures can be expected for Thursday. As for snow potential,
most of the precipitation will fall during the day on Wednesday. Snow
levels will start out around 7kft, but will lower through the day.
The northern mountains look to have the best shot at additional
accumulations.

34

&&

.FIRE WEATHER...
No widespread critical fire weather conditions through the next
seven days. However, critical conditions could be reached briefly in
the far northeast corner of NM this afternoon.

We start a more active weather pattern today that should continue
through the next seven days. The storm over CA will weaken and lift
northeast today, but will be able to drag some moisture into western
and central NM. Rain showers and high elevation snow showers today
will continue into tonight, with snow levels lowering. Wetting
precipitation will be found over the western and northern mountains.
Winds will quickly increase across the forecast area, with strong
winds over much of the east. High winds will occur in the higher
elevations of the Northeast Highlands. These winds, combined with
minimum humidities right around 15 percent, may generate an hour or
two of critical fire weather conditions in the far northeast corner
of the state. Temperatures will remain mild for early February.

Another storm will be dropping south off the west coast Monday.
Southwest flow will continue over NM with lingering rain and high
elevation snow showers over the western and northern mountains. It
will be cooler everywhere Monday, but highs will still be mostly
above normal.

The west coast storm will move into the Great Basin Tuesday, then
slowly move east across AZ Wednesday and NM Thursday. Rain and snow
showers will be confined to the West Central and Northern Mountains
Tuesday, but coverage will increase significantly Wednesday and
continue into Thursday. Wetting precipitation will be likely in the
higher terrain of the west and north. A back door cold front will
enter the northeast Wednesday night and continue south and west
Thursday. Temperatures will continue to drop, with highs well below
normal by Thursday.

Yet another storm will be taking shape over the Pacific Northwest
late this week, and could impact the state next weekend. It looks
more like a wind producer rather than bringing widespread
precipitation.

Poor ventilation will be very limited until Thursday in the
northeast, and much of western and central areas Friday.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
VFR conditions prevail, but development and gradual lowering of VFR
cigs is forecast overnight into Sunday as a Pacific trough/low
approaches from over California. MVFR conditions are likely to
develop early Sunday morning at KFMN and KGUP, with showers
potentially providing wet runways. Showers are less likely Sunday at
KABQ/KAEG and KSAF, with VFR conditions forecast to persist. In
addition, mountain obscurations will develop overnight and expand in
area Sunday morning to include much of northern and central New
Mexico. Stronger winds are forecast at KLVS and KTCC, where gusts to
between 35-45kts will be common on Sunday.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  53  30  50  30 /  40   5  10  20
Dulce...........................  47  26  45  27 /  80  20  40  40
Cuba............................  47  28  47  27 /  60  20  20  30
Gallup..........................  52  30  49  29 /  40  20  20  10
El Morro........................  49  27  48  23 /  30  20  20  20
Grants..........................  53  30  50  27 /  10  10  10  10
Quemado.........................  53  33  51  29 /  40  20  20  10
Glenwood........................  55  41  57  35 /  60  30  40  30
Chama...........................  43  20  41  21 /  80  40  40  50
Los Alamos......................  48  32  47  31 /  40  10  10  20
Pecos...........................  51  31  50  30 /  30  10  10  10
Cerro/Questa....................  42  24  42  27 /  40  10  10  20
Red River.......................  37  22  36  23 /  40  20  10  20
Angel Fire......................  41  20  39  21 /  30  20  10  10
Taos............................  45  23  44  25 /  30  10  10  20
Mora............................  54  31  53  29 /  20   5  10  10
Espanola........................  52  30  51  32 /  30  10   5  20
Santa Fe........................  50  31  49  30 /  30  10  10  10
Santa Fe Airport................  53  30  52  29 /  30  10  10  10
Albuquerque Foothills...........  57  35  56  34 /  20  20  10  10
Albuquerque Heights.............  58  36  57  35 /  20  10  10   5
Albuquerque Valley..............  59  34  59  33 /  10  10   5   5
Albuquerque West Mesa...........  58  36  58  34 /  10  10   5  10
Los Lunas.......................  60  31  60  31 /  10  10   5   5
Rio Rancho......................  59  35  58  33 /  10  10  10  10
Socorro.........................  63  39  61  37 /  10  10   5   5
Sandia Park/Cedar Crest.........  51  33  52  32 /  30  20  10  10
Tijeras.........................  53  33  53  32 /  30  20  10  10
Moriarty/Estancia...............  57  31  56  29 /  20  10  10   5
Clines Corners..................  52  32  51  30 /  20  10  10   5
Gran Quivira....................  56  36  55  36 /  20  10  10   5
Carrizozo.......................  58  39  58  39 /  20  10  10  10
Ruidoso.........................  55  37  55  35 /  20  20  20  10
Capulin.........................  61  25  57  27 /   5   5   5   0
Raton...........................  62  28  58  27 /   5   5   5   0
Springer........................  63  30  58  28 /   5   0   5   0
Las Vegas.......................  60  32  54  30 /   5   5   5   0
Clayton.........................  70  32  64  32 /   5   0   0   0
Roy.............................  66  31  60  31 /   5   5   5   0
Conchas.........................  70  39  67  38 /   0   0   0   0
Santa Rosa......................  67  39  64  37 /   5   0   0   0
Tucumcari.......................  74  39  69  41 /   0   0   0   0
Clovis..........................  70  39  67  38 /   0   0   0   0
Portales........................  71  39  69  39 /   0   0   0   0
Fort Sumner.....................  70  38  67  39 /   0   0   0   0
Roswell.........................  75  41  72  41 /   0   0   0   0
Picacho.........................  66  42  65  42 /   5   5   5   0
Elk.............................  61  40  62  41 /   5  10   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM MST this evening for the following
zones... NMZ514-523-526>529-531>534-539-540.

Winter Weather Advisory until 6 PM MST this evening for the
following zones... NMZ510.

High Wind Warning until 11 PM MST this evening for the following
zones... NMZ513-515.

Wind Advisory until noon MST today for the following zones...
NMZ502.

&&

34
Hazardous weather outlook, Feb 2, 3:44 AM MST, 23 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
344 AM MST Sat Feb 2 2019

NMZ501>540-031200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
344 AM MST Sat Feb 2 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Snow will increase in coverage and intensity tonight across the
northwest mountains of New Mexico and persist through Sunday. Some
slick roads could develop tonight, including parts of U.S. Highways
64 and 84.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Light to moderate snow will create slick roads conditions in the
northwest mountains of New Mexico on Sunday, including portions of
U.S. Highways 64 and 84. The snow should gradually diminish during
the evening.

Strong to damaging winds are forecast late Sunday morning through
the early evening hours for parts of the Sangre de Cristo Mountains.
Wind gusts of 50 to 60 mph are possible at the mountains peaks and
along the eastern slopes. Meanwhile, breezy to windy conditions will
result in strong cross winds for the I-25 corridor in northeast New
Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts through the
National Weather Service Albuquerque web site at weather.gov/abq
or by calling 1.888.386.7637.

46

Nearby

High Wind Warnings in New Mexico, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.